Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 321, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 15, 2019, 5:45 PM CDT for 4 counties in Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2019, 5:45 PM CDT (22:45 UTC)
- Expired
- Jul 15, 2019, 6:13 PM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Attala County, MS, Choctaw County, MS, Oktibbeha County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 98 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 647 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
415
WUUS54 KJAN 152245
SVRJAN
MSC007-019-105-155-152345-
/O.NEW.KJAN.SV.W.0321.190715T2245Z-190715T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
545 PM CDT Mon Jul 15 2019
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Choctaw County in central Mississippi...
Western Oktibbeha County in northeastern Mississippi...
Northeastern Attala County in central Mississippi...
Southeastern Webster County in north central Mississippi...
* Until 645 PM CDT.
* At 544 PM CDT, a severe thunderstorm was located 13 miles north of
Zama, or 15 miles northeast of Kosciusko, moving northeast at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Ackerman and Chester around 605 PM CDT.
Reform around 615 PM CDT.
Sherwood around 620 PM CDT.
Mathiston around 625 PM CDT.
Maben around 630 PM CDT.
Other locations impacted by this severe thunderstorm include Mccool,
French Camp, Sturgis and Weir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3358 8902 3356 8902 3356 8898 3352 8886
3329 8908 3328 8911 3325 8911 3320 8916
3320 8921 3314 8922 3311 8924 3311 8932
3308 8932 3319 8947 3365 8921
TIME...MOT...LOC 2244Z 214DEG 35KT 3316 8935
HAIL...<.75IN
WIND...60MPH
$$
JM1 follow-up statement
974
WWUS54 KJAN 152313
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
613 PM CDT Mon Jul 15 2019
MSC007-019-105-155-152323-
/O.CAN.KJAN.SV.W.0321.000000T0000Z-190715T2345Z/
Choctaw MS-Oktibbeha MS-Attala MS-Webster MS-
613 PM CDT Mon Jul 15 2019
...THE SEVERE THUNDERSTORM WARNING FOR CHOCTAW...WESTERN OKTIBBEHA...
NORTHEASTERN ATTALA AND SOUTHEASTERN WEBSTER COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3358 8902 3356 8902 3356 8898 3352 8886
3329 8908 3328 8911 3325 8911 3320 8916
3320 8921 3314 8922 3311 8924 3311 8932
3308 8932 3319 8947 3365 8921
TIME...MOT...LOC 2312Z 214DEG 35KT 3339 8916
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:49 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 15, 2:49 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
249 PM CDT Mon Jul 15 2019
.DISCUSSION...
Tonight and Tuesday: The widespread convection has given way to
much more limited cellular coverage primarily over south MS where
thunder is also being observed. This will be the trend for the
remainder of the afternoon and early evening, but diminishing and
becoming refocused over the far northwest where low level convergence
continues in proximity to the remnants of Barry. While the widespread
heavy rainfall threat has diminished, the localized threat will
continue over the northwest in the best PW air and low level convergence.
May still see 1 to 2 inches in some of the heavier storms here, but
they will more more isolated. Will, therefore, let the current FFA
die at 15/23Z. Continued low level flow/shear will maintain a marginal
risk of severe weather over mostly the northwestern third where gusty
winds and a brief tornado will continue to be possible through Tuesday.
/GG/
Tuesday night through next weekend: By tomorrow night, the
remnant low of Barry will be lifting to the north-northeast into
Indiana & the Great Lakes. A synoptic trough will be draped across
the low-upper Mississippi Valley & Great Lakes region, with an
area of showers & storms moving off to the north- east over
northern Mississippi. For our area, expect the anomalous tropical
moisture (i.e. PWs generally >2 inches) will be lifting off to the
north. Some showers & storms will be lingering from overnight
convection along & north of the Highway 82 corridor, while any
more diurnal convection may be possible south of I-20 & in the
Highway 84 corridors in the afternoon. Right now, couldn't rule
out an isolated stronger storm in the north early in the morning
from the overnight convection & some lingering low-level bulk
shear. Otherwise, some increasing lapse rates & vertical totals
may bring some potential for some stronger diurnal storm
development into the afternoon but decreasing coverage & less flow
will limit more organized convective potential.
As the trough shifts east & mid-level ridging builds into the
region, expect drying conditions, warming thermal profiles &
anomalous heat & humidity to build into the region. With nearly
594DM mid-level ridge & 23-25 degrees @ 925mb, heat will continue to
climb through the week. Leaned towards warmer GFS for highs due to
this setup. Highs could easily reach into the low-mid 90s or so,
with lingering low level moisture, especially in any areas that
received heavy rainfall from Barry. Due to this & heat indices
climbing near or above 105 degrees in the west Wednesday & areawide
mid-late week & into the weekend, heat stress will be a concern.
Introduced a "Limited" in the HWO/graphics for the entire region &
will need to be refined. A heat advisory may be needed for portions
of the area as we get closer.
As the mid-level ridge weakens & builds northeast towards the
Appalachians through the weekend, expect some increasing rain
chances from the east. An inverted trough & easterly mid-level flow
will help advect a plume of moisture ~2 inches in. Due to this, heat
& humidity will be less of an issue as rain coverage increases
through the weekend & into early next week. /DC/
&&
.AVIATION...
18Z TAF discussion: Mostly MVFR ceilings will prevail over the
region through the period as tropical moisture remains in place.
Showers and isolated thunderstorms will become increasingly less
widespread this afternoon and diminishing at most location after
sunset. Overall wind speeds will begin diminishing after sunset,
enough so at PIB and HBG for areas of fog to lower visibilities to
MVFR between 16/11Z and 16/14Z./GG/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 74 90 73 92 / 21 39 6 10
Meridian 73 91 73 94 / 21 24 5 11
Vicksburg 74 90 74 90 / 23 40 7 11
Hattiesburg 74 91 72 94 / 19 23 3 16
Natchez 74 88 73 90 / 24 40 6 21
Greenville 74 86 75 89 / 56 65 28 15
Greenwood 74 86 75 89 / 41 57 29 25
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 6 PM CDT this evening for MSZ018-019-
025>066-072>074.
LA...Flash Flood Watch until 6 PM CDT this evening for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch until 6 PM CDT this evening for ARZ074-075.
&&Hazardous weather outlook, Jul 15, 2:35 PM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 235 PM CDT Mon Jul 15 2019 ARZ074-075-LAZ007>009-015-016-MSZ025>028-034>036-040-041-161945- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Leflore-Grenada-Carroll-Montgomery-Washington- Humphreys-Holmes-Issaquena-Sharkey- 235 PM CDT Mon Jul 15 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Tuesday Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday Dangerous heat with maximum heat index values near 105 degrees is possible for the entire outlook area Wednesday through Friday. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Tuesday. MSZ018-019-161945- Bolivar-Sunflower- 235 PM CDT Mon Jul 15 2019 This hazardous weather outlook is for portions of northwest Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Tuesday FLOODING THREAT...Limited TIMING...Tonight through Tuesday Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday Dangerous heat with maximum heat index values near 105 degrees is possible for the entire outlook area Wednesday through Friday. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Tuesday. LAZ023>026-MSZ029>033-037>039-042>045-047>051-053>056-059>064- 161945- Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake- Neshoba-Warren-Hinds-Rankin-Scott-Newton-Claiborne-Copiah-Simpson- Smith-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis- 235 PM CDT Mon Jul 15 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday Dangerous heat with maximum heat index values near 105 degrees is possible for the entire outlook area Wednesday through Friday. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ046-052-057-058-065-066-072>074-161945- Kemper-Lauderdale-Jasper-Clarke-Covington-Jones-Marion-Lamar- Forrest- 235 PM CDT Mon Jul 15 2019 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Tuesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday Dangerous heat with maximum heat index values near 105 degrees is possible for the entire outlook area Wednesday through Friday. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jul 15, 2:07 PM CDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
207 PM CDT Mon Jul 15 2019
MSZ064-072-073-151945-
Jefferson Davis MS-Lamar MS-Marion MS-
207 PM CDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT MARION...NORTHWESTERN LAMAR AND
SOUTHEASTERN JEFFERSON DAVIS COUNTIES UNTIL 245 PM CDT...
At 207 PM CDT, Meteorologists were tracking a strong thunderstorm
near Dexter, or near Kokomo, moving northeast at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Pickwick around 215 PM CDT.
Columbia around 225 PM CDT.
Morgantown around 230 PM CDT.
Goss around 235 PM CDT.
Society Hill around 240 PM CDT.
Bunker Hill and Improve around 245 PM CDT.
Other locations impacted by this storm include Bassfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3107 8984 3107 8992 3113 8994 3113 9001
3117 9001 3118 9003 3123 9003 3124 9004
3132 9004 3157 8971 3130 8947 3100 8974
3100 8983
TIME...MOT...LOC 1907Z 211DEG 30KT 3112 8996
JMSpecial weather statement, Jul 15, 2:45 PM CDT, 3 hours before
Special Weather Statement
National Weather Service Jackson MS
245 PM CDT Mon Jul 15 2019
MSZ048-049-054-152015-
Copiah MS-Hinds MS-Rankin MS-
245 PM CDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN...SOUTHERN
HINDS AND NORTHWESTERN COPIAH COUNTIES UNTIL 315 PM CDT...
At 245 PM CDT, Meteorologists were tracking a strong thunderstorm
near Dentville, or 11 miles west of Crystal Springs, moving northeast
at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Dry Grove around 305 PM CDT.
Jackson, Byram, Raymond and Terry around 315 PM CDT.
Other locations impacted by this storm include Learned.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3203 9062 3214 9069 3243 9028 3214 9006
3190 9059
TIME...MOT...LOC 1945Z 231DEG 26KT 3204 9055
JMSpecial weather statement, Jul 15, 3:42 PM CDT, 2 hours 3 minutes before
Special Weather Statement National Weather Service Jackson MS 342 PM CDT Mon Jul 15 2019 MSZ043-048-049-152130- Hinds MS-Rankin MS-Madison MS- 342 PM CDT Mon Jul 15 2019 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN...EAST CENTRAL HINDS AND SOUTH CENTRAL MADISON COUNTIES UNTIL 430 PM CDT... At 342 PM CDT, Meteorologists were tracking a strong thunderstorm near Byram, moving northeast at 30 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Jackson around 345 PM CDT. Richland around 350 PM CDT. Pearl around 400 PM CDT. Flowood around 405 PM CDT. Brandon around 410 PM CDT. Ridgeland around 415 PM CDT. Madison around 420 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3206 9020 3236 9033 3254 9005 3227 8985 TIME...MOT...LOC 2042Z 224DEG 24KT 3223 9024 JM
Special weather statement, Jul 15, 4:28 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
428 PM CDT Mon Jul 15 2019
MSZ043-044-049-152200-
Leake MS-Rankin MS-Madison MS-
428 PM CDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LEAKE...NORTH
CENTRAL RANKIN AND EASTERN MADISON COUNTIES UNTIL 500 PM CDT...
At 428 PM CDT, Meteorologists were tracking a strong thunderstorm
near Goshen Springs, or 8 miles southeast of Canton, moving northeast
at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Farmhaven around 445 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3267 8957 3258 8973 3263 8973 3260 8978
3255 8978 3247 8991 3256 9007 3286 8982
TIME...MOT...LOC 2128Z 234DEG 32KT 3254 8992
JMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:32 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis | 28 min |
| Jul 15, 2:41 AM CDT | Flash Flood Warning | JAN | Adams | 4 hr |
| Jul 15, 4:29 AM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Issaquena, Jefferson, Warren | 3 hr |
| Jul 15, 5:21 AM CDT | Flash Flood Warning | JAN | Neshoba, Newton | 3 hr |
| Jul 15, 5:33 AM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 15, 5:51 AM CDT | Flash Flood Warning | JAN | Adams, Franklin | 114 min |
| Jul 15, 6:01 AM CDT | Flash Flood Warning | JAN | Choctaw, Oktibbeha, Webster, Winston | 3 hr |
| Jul 15, 6:40 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 50 min |
| Jul 15, 6:43 AM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| Jul 15, 6:48 AM CDT | Flash Flood Warning | JAN | Adams | 117 min |
| Jul 15, 7:02 AM CDT | Special Weather Statement | JAN | Kemper | 28 min |
| Jul 15, 7:09 AM CDT | Special Weather Statement | JAN | Oktibbeha | 51 min |
| Jul 15, 7:26 AM CDT | Special Weather Statement | JAN | Noxubee | 34 min |
| Jul 15, 7:31 AM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Jefferson, Warren | 119 min |
| Jul 15, 8:01 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 29 min |
| Jul 15, 8:58 AM CDT | River Flood Warning | JAN | Neshoba | 50 hr |
| Jul 15, 9:37 AM CDT | River Flood Warning | JAN | Hinds, Warren | 21 hr |
| Jul 15, 10:09 AM CDT | Flash Flood Warning | JAN | Adams | 3 hr |
| Jul 15, 10:52 AM CDT | Special Weather Statement | JAN | Grenada | 23 min |
| Jul 15, 2:07 PM CDT | Special Weather Statement | JAN | Marion | 38 min |
| Jul 15, 2:45 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jul 15, 3:11 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 64 min |
| Jul 15, 3:42 PM CDT | Special Weather Statement | JAN | Rankin | 48 min |
| Jul 15, 3:54 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin, Scott | 66 min |
| Jul 15, 4:28 PM CDT | Special Weather Statement | JAN | Madison | 32 min |
| Jul 15, 5:00 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison, Winston | 60 min |
| Jul 15, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Webster | 37 min |
| Jul 15, 6:40 PM CDT | Special Weather Statement | JAN | Bolivar | 50 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.